# SDR FDEA201710263060

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,611 hours, 30,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLT AT ALL ALTITUDES AND AIRSPEEDS, WHEN  DEPLOYING SPOILERS, AIRCRAFT ROLLED LEFT 5* AOB W ITH 1/3 SPOILER, 7* AOB WITH 2/3 SPOILERS, AND 10* AOB  WITH FULL SPOILER. WHEN SPOILERS RETRACTED, PULLED  BACK RIGHT. LEAD TO UP TO 0.5NM OFF TRACK W/SPOILERS DEPLOYED. NO ROLL NOTED WITH SLATS  EXTENDED. PERFORMED SPOILER SYSTEM FAULT ISOLATION REF AMM 27-60-00-2. NO FAULTS NOTED AT THIS TIME. CLEANED AND LUBRICATED SPOILER ACTUATORS REF AMM 12-21-04-3. PERFORMED SPOILERS SYSTEM OPERATIONAL CHECK REF AMM 27-60-00-2. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
